# SDR 2004FA0000197

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: General aviation
- Engine: Cont IO550B
- Engine time: 500 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 641742
- Condition: Galled
- Location: Magneto Drive
- Part time: 500 hours
- Component: Magneto Drive
- Component part number: 654760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE DISASSEMBLY FOR CYLINDER REPLACEMENT FOUND RT MAGNETO DRIVE GEAR DISCOLORED AND THRUST SURFACE GALLED.  MAGNETO/ACCESSORY DRIVE ADAPTER BUSHING GALLED AND HEAT DAMAGED.
